# SDR UALA2012071103723

- Difficulty date: July 7, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 67,298 hours, 9,603 cycles
- Engine: Pwa PW40903
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 8106013
- Part serial: 13
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ANTI-ICE WING VALVE FAILURE.  REPLACED RT WING ANTI-ICE VALVE PER MM.  OPS AND INDICATIONS NORMAL.
